Jump to content
CrazyBoards.org

Latuda - side effects? Weight gain?


Recommended Posts

I stopped taking an antidepressant (Zoloft) almost a year ago. I currently take a high dose of Lamotrigine and some clonazepam to level me out. My pdoc prescribed Latuda to me earlier this year (40 then 60 mg), but it made me SO tired immediately that I had to stop taking it. I was working full-time midnight shifts at the time and had to, y'know, be awake... Now that I'm working shift work at a new job, he prescribed me 20 mg of Latuda to start out. It's such a low dose that I doubt it's caused me to be more tired than usual. I opted for this as an option over most other antidepressants (and I've taken most of them in the past at some point...) because it's supposedly pretty weight neutral.

What side effects have you experienced on Latuda? 

Link to comment
Share on other sites

In the very first days, 40mg knocked me out. That wore off quickly. It is mostly weight neutral. I am on 80mg now. The major side effect is akathesia and that is usually dose dependent. That is brutal, so have a backup of cogentin (constipation for me and potential weight gain). Ive been on Latuda since it was launched and now my only weird side effect is waking during the night and getting out of bed for no reason. I can't physically stay in bed, I need to get up. 

Link to comment
Share on other sites

When I first started taking it..started out on 40mgs...I would get very nauseous after taking it. As we've increased the dose I don't notice that as much..at least not on a daily basis like when I started..still get the occasional nausea..but it's odd cause it's not a feeling like I'm gonna get sick but more of a painful feeling..I do get tired eventually after taking it but I'm not sure if that's from the med or my waking up early..probably a combo of both.

It has helped me mood wise..increased the dose in September because of breakthrough psychosis which I'm still somewhat struggling with. It's not taking over but it's in the background constantly..

I haven't gained any weight on it I've actually been slowly losing weight..I switched from seroquel xr to latuda..I no longer randomly eat for no reason so that's good

All in all I think it's not a bad med..thank the gods that my insurance covers it cause it's one expensive med.. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...